Indian Journal of Nuclear Medicine
Home | About IJNM | Search | Current Issue | Past Issues | Instructions | Ahead of Print | Online submissionLogin 
Indian Journal of Nuclear Medicine
  Editorial Board | Subscribe | Advertise | Contact
Users Online: 520 Print this page  Email this page Small font size Default font size Increase font size
REVIEW ARTICLE
Year : 2010  |  Volume : 25  |  Issue : 4  |  Page : 131-134

Hyperthyroidism and Jaundice


Department of Nuclear Medicine, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
C S Bal
Department of Nuclear Medicine, All India Institute of Medical Sciences, New Delhi - 110 029
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-3919.78244

Rights and Permissions

Development of hyperbilirubinemia, concurrent or subsequent to hyperthyroidism, can be due to thyrotoxicosis per se, or due to drug treatment of hyperthyroidism. Other rare conditions: autoimmune thyroid disease, or causes unrelated to hyperthyroidism like viral hepatitis, alcohol abuse, sepsis, cholangitis, or as a side effect of certain medications. In this article, we review these causes of co-existent hyperthyroidism and jaundice. We also highlight the changes to be expected while interpreting thyroid function tests vis-a-vis liver function tests in this subgroup of patients.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2928    
    Printed247    
    Emailed5    
    PDF Downloaded175    
    Comments [Add]    

Recommend this journal